Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Elaine, something for the nausea from lithium

Posted by Cynthia on May 31, 1999, at 22:47:02

In reply to Re: Bipolar II asks feedback on Gabapentin (Neurontin), posted by Elaine on May 30, 1999, at 1:05:30


I used to feel sick about 5 times a week and vomit about once a week when I took lithium, then I started taking Gingerroot from a health food store with the lithium. No more upset stomach. Give it a try.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cynthia thread:6780